HOME    About this site    mypage    Japanese    library    university    Feedback
registered item: 5


:
SearchDetail


1 

1 Proper time as an operator / Matsumoto, Shuichi -- Department of Mathematical Sciences, Faculty of Science, University of the Ryukyus30-Dec-1999 Ryukyu mathematical journal Vol.12 p.37-51 紀要論文
2 General inverse problems for the best approximation in Banach spaces / Nishishiraho, Toshihiko -- Department of Mathematical Sciences, Faculty of Science, University of the Ryukyus30-Dec-1999 Ryukyu mathematical journal Vol.12 p.53-68 紀要論文
3 Hamiltonian systems by an ideal of integrals / Kinjo, Yoshiyuki,Miyagi, Yashushi -- Department of Mathematical Sciences, Faculty of Science, University of the Ryukyus30-Dec-1999 Ryukyu mathematical journal Vol.12 p.1-7 紀要論文
4 STRUCTURE OF GROUP C*-ALGEBRAS OF LIE SEMI-DIRECT PRODUCTS OF $ {\Bbb R} $ OR $ {\Bbb C} $ BY LIE GROUPS / Sudo, Takahiro -- Department of Mathematical Science, Faculty of Science, University of the Ryukyus30-Dec-1999 Ryukyu mathematical journal Vol.12 p.69-85 紀要論文
5 Minimal free resolution of the third Veronese subring of three variables / Maeda, Takashi -- Department of Mathematical Sciences, Faculty of Science, University of the Ryukyus30-Dec-1999 Ryukyu mathematical journal Vol.12 p.9-30 紀要論文

1